My Finace had been sick now for three months constantly. It started off about six months ago with pain in his upper abdominal that Dr. thought were gallbadder problems, gallstones, an untrasound came back negitive.
Three months ago he got really sick and was in the car, we had to pull over as he thought he was going to be sick. Since then it has been a constant pain in his abdominal area, bloating, stomach spasms. There has been times of diarrhea and constipation but mostly the pain. He has not been able to leave the house expect to go to work for three months and can't eat anything execpt tuna and rice or chicken and rice, even with the bland diet he is still in pain but not as bad. he has lost 15kg in three months and is down to 60kg.
He is seeing a Gastroenterologist, he has had a colonoscopy, endoscopy, ultrasounds, MRI, xrays, all normal. they have tested for crohn's, celiac, lactose intolerance as well as parasites in his system. Everything keeps coming back normal. The Dr. doesn't believe it is IBS as it is not normal symptoms and the pain does not ease. The thing is he has no idea what it is.
He is taking inner health plus for the probiotics as well as yakult and is taking buscopan to help relieve the spasms but if he does not take the bascopan the symptoms come back so at present he is just masking the symptoms.
He is at the end of the line, he has not been able to go out, we havn't been able to go out to dinner, movies anything and he is getting really down about it thinking there is no cure. We are getting married in four months and at this present time he will not be able to enjoy the bucks party, eat at the wedding. We are also thinking of cancelling our honeymoon as he will not be able to go in the state he is in.
Please if anyone can help with other things we can try, talk to the dr. about it would be great.
Thanks in advance
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?